# SDR REXA2019010400072

- Difficulty date: January 4, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N801AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8001
- Aircraft time: 27,911 hours, 25,771 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 601R3713828
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 422BB IS KNIFE EDGED AT TOP OF DIVIDER. R&R FWD AND AFT DIVIDERS IAW SRM 51-42-06.
